# SDR DALA2023110309047

- Difficulty date: October 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 11,120 hours, 5,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INITIATING WORK ON W.C 5360-2017 CLEAN - WASTE BOX TECHNICIAN FOUND CORROSION ON LOWER AFT CORNER OF LAV. WASTE SERVICE PANEL ACCESS DOOR THRESHOLD AND ON THE SKIN BELOW THE LOWER EDGE OF THE LAV. WASTE SVC. PANEL. PER A220 ASRP BD500-A-J53-61-01-04AAA-661A-A PG 9. NO DAMAGE PERMITTED BETWEEN FR76 & 75 AND STGR 36L & 31L. CONFERRED WITH ENGINEERING. PER ENGINEERING USED REF A220 ASRP BD500-A-J51-21- 06-01 AAA-258A-A REMOVED CORROSION ON ALUMINUM ALLOY AND PROVIDED DIMENSIONS. E.PDJ 194004. APPROVED BY ENGINEERIRN PER OAL PS900-5-1 NO.041 AND ERA 612524-14 REV ORIG . LP 114871 ASSOCIATED ER/A 14-612524 ADDED FOR AC 8102. (LP# 4557535)
